Construction of dynamical systems on manifolds
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2053-2058
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a4,
author = {I. A. Galiullin},
title = {Construction of dynamical systems on manifolds},
journal = {Differencialʹnye uravneni\^a},
pages = {2053--2058},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a4/}
}
I. A. Galiullin. Construction of dynamical systems on manifolds. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2053-2058. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a4/